MAUDE Adverse Event Report: TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA IDL SET

TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA IDL SET
Catalog Number 10300
Health Effect - Clinical Code Death (1802)
Date of Event 12/05/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Investigation: the customer did not provide the lot number pertaining to this event; therefore, a device history record (dhr) search could not be conducted for this specific incident.All lots must meet acceptance criteria before release.The customer did not provide the device serial number; therefore, a service call could not be performed to verify that there was no "machnine" malfunction.Lot number, manufacture date and expiry are not available per the customer.Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer reported that while undergoing an emergency white blood cell depletion (wbcd) procedure,the patient expired due to a heart attack.The customer is not alleging any problem with the machine or the wbcd set and is "considering to" be due to the patient¿s medical condition at the time.Due to eu personal data protection laws, the patient information is not available from the customer.This report is being filed due to patient death, although per current information there is no suspected malfunction with the terumo bct device or allegation of a malfunction.The customer declined to provide any information for the investigation such as procedural details, set information and lot information.
 
Additional Manufacturer Narrative
This report is being filed to provide corrected information.Investigation is in process.A follow-up report will be provided.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information.Root cause: per the customer's statements and description of events, the cause of death during the wbcd procedure was cardiac arrest due to the patient's medical condition.Per terumo bct medical review, there is no current evidence to suggest that the device caused or contributed to the patient's death.

Brand Name
SPECTRA OPTIA
Common Device Name
SPECTRA OPTIA IDL SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
MDR Report Key8199598
Report Number1722028-2018-00362
Device Sequence Number16562240
Product Code GKT
UDI-Device Identifier05020583101104
UDI-Public05020583101104
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K172590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number10300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer12/27/2018
02/11/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date12/27/2018
02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;